The zamkovoy canonical paracontact connection on a para-kenmotsu manifold
- Title
- The zamkovoy canonical paracontact connection on a para-kenmotsu manifold
- Creator
- Prakasha D.G.; Harish H.; Veeresha P.; Venkatesha
- Description
- The object of the paper is to study a type of canonical linear connection, called the Zamkovoy canonical paracontact connection on a para-Kenmotsu manifold. 2021 D. G. Prakasha et al.
- Source
- Cubo, Vol-23, No. 2, pp. 191-206.
- Date
- 2021-01-01
- Publisher
- Universidad de la Frontera
- Subject
- Local ?-ricci symmetry; Local ?-symmetry; Para-kenmotsu manifold; Recurrent; Zamkovoy canonical paracontact connection; ?-Einstein manifold
- Coverage
- Prakasha D.G., Department of Mathematics, Davangere University, Davangere, 577 007, India; Harish H., Department of Mathematics, Mahaveera College, Mudbidri, India, Department of Mathematics, Karnatak University, Dharwad, 580 003, India; Veeresha P., Department of Mathematics, CHRIST (Deemed to be University), Bengaluru, 560029, India; Venkatesha, Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga District, 577 4511, India
- Rights
- All Open Access; Gold Open Access
- Relation
- ISSN: 7167776
- Format
- Online
- Language
- English
- Type
- Article
Collection
Citation
Prakasha D.G.; Harish H.; Veeresha P.; Venkatesha, “The zamkovoy canonical paracontact connection on a para-kenmotsu manifold,” CHRIST (Deemed To Be University) Institutional Repository, accessed February 28, 2025, https://archives.christuniversity.in/items/show/15680.